Thanks for writing in. I am cardiologist and have read your question with interest and diligence. You seem to have three problems which I have listed below:
for which you are taking Nor as and I hope your Blood Pressure is controlled with it, so relax.
Second problem you have is increased cholesterol or one or component of lipid profile; here along with drug Lipitor you will have follow proper diet as advised by your doctor and follow an exercise regime so that you do not become overweight.
Third problem which is worrying you is rapid heart rate
especially in the morning time. To the question that can it be because of lipitor as it started after you started the drug the answer is simple 'NO'. Please ask someone to measure your pulse rate while you are sleeping. If sleeping pulse rate is high that usually is cause for concern. In that event you consult your doctor he will look for signs of hyperthyroidism
and may do an EKG. Depending on clinical diagnosis which include but not limited to a. Anxiety b. Hyperthyroidism c. Intermittent supraventricular tachycardia
d. A trial Fibrillation with normal heart & occurring intermittently; the doctor may like to do/order some investigations like Thyroid function tests
, Holter etc. Diagnosis is the here after it is made treatment is easy. My personal feeling is you have no specific disease, increased heart rate
on getting up is because of Stress & Anxiety.
With best wishes.
Dr Anil Grover